# SDR SWIA200718862

- Difficulty date: August 20, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 12,724 hours, 11,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD SHOWS SIGNS OF CORROSION, FOUND AT C-CHECK.  REPLACED SERVICE DOOR THRESHOLD PER CRJ200 SRM 51-41-02 PG 1-7.
